# SDR UIEA2018120602788

- Difficulty date: December 6, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 83,099 hours, 19,399 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU HAS INSUFFICIENT DUCT PRESSURE FOR ENGINE START. PERFORMED OPS CKS PER APU AMM 49-11-02, OPS CKD GOOD.
